# SDR DALA2024090908797

- Difficulty date: September 2, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 138,178 hours, 20,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 182 ON SVC CK FOUND EMERGENCY LIGHTS INOP ROWS 32-41. CORRECTIVE ACTION: R&R M9010 BATTERY PACK IAW B767 AMM 33-51. NO HELP. R&R POWER SUPPLY SME LIC IAW B767 AMM 33-51. CKS GOOD. (5125072)
